# SDR SWAA2022071417506

- Difficulty date: June 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #8 CRACKED ON LOWER L/E SKIN AT ACTUATOR RIB O/B 2ND FROM L/E FASTENER HOLE. / [01] NDI HFEC VERIFY CRACK ON #8 SLAT LOWER SKIN AT ACTUATOR FITTING IAW SRM 51-10-02-0G-2; STEP 5.C.;[10] FABRICATED REPAIR PARTS (1) DOUBLER 7075 T6 CLAD 0.071' LOT# 1478276-1 AND (2) FILLER 7075 T6 CLAD 0.063' LOT# 1375297-3; APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8 OK TO PRIME.;[11] VERIFIED CORRECTIVE ACTION 10. OK TO PRIME;[12] PRIMED REPAIR PARTS AND COMMON AREA; INSTALLED COUNTERSINK REPAIR WASHERS IAW SRM 57-42-01-2R-8 OK TO INSTALL REPAIR PARTS.;[13] VERIFIED CORRECTIVE ACTION 12. OK TO INSTALL REPAIR;[14] INSTALLED REPAIR PARTS AT #8 SLAT LOWER SKIN AT ACTUATOR RIB IAW SRM 57-42-01-2R-8;
